Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
101 kg191 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 101 kg and is 191 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

101 kg191 cm
BMI = kg/m²
2.Easy
48 kg168 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 48 kg and is 168 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

48 kg168 cm
BMI = kg/m²
3.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: holds on to furniture; IV therapy or saline lock: no; gait: impaired; mental status: overestimates or forgets limits. Find the Morse total MFS.

0–125
MFS =
4.Medium
E1 / 4+V2 / 5+M? / 6GCS 5?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 5, with E1 and V2. What motor score M was recorded, and which response does it describe? Give the number.

GCS 5E1V2
M =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 20/min, SpO₂ 96% on room air, blood pressure 92/56 mmHg, pulse 82/min, alert, temperature 36.7 °C. Which clinical risk group does the patient fall into? Click it.

RR 20SpO₂ 96%airSBP 92HR 82AT 36.7 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 53 kg and is 158 cm tall. Calculate the BMI and click the WHO weight category.

53 kg158 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. BMI = 27.7 kg/m²
  2. 2. BMI = 17 kg/m²
  3. 3. MFS = 90
  4. 4. M = 2
  5. 5. low
  6. 6. healthy weight

Full step-by-step solutions: practise this topic on examproblems.com.